American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Sebastian Schleißinger. On support points of the class $S^0(B^n)$. Proc. Amer. Math. Soc. 142 (2014) 3881-3887.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[3] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[4] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information   
View Article: PDF

[5] Evgueni Doubtsov. Bloch-to-BMOA compositions on complex balls. Proc. Amer. Math. Soc. 140 (2012) 4217-4225.
Abstract, references, and article information   
View Article: PDF

[6] Erlend Fornæss Wold. A Fatou-Bieberbach domain intersecting the plane in the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4205-4208.
Abstract, references, and article information   
View Article: PDF

[7] Franc Forstnerič. Holomorphic families of long $\mathbb{C}^2$'s. Proc. Amer. Math. Soc. 140 (2012) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[8] Peter Ebenfelt and Duong Ngoc Son. CR transversality of holomorphic mappings between generic submanifolds in complex spaces. Proc. Amer. Math. Soc. 140 (2012) 1729-1738. MR 2869157.
Abstract, references, and article information   
View Article: PDF

[9] Stefan Borell. The ball embedding property of the open unit disc. Proc. Amer. Math. Soc. 139 (2011) 3573-3581. MR 2813388.
Abstract, references, and article information   
View Article: PDF

[10] Franc Forstneric and Erlend Fornæss Wold. Fibrations and Stein neighborhoods. Proc. Amer. Math. Soc. 138 (2010) 2037-2042. MR 2596039.
Abstract, references, and article information   
View Article: PDF

[11] Jean-Charles Sunyé. A note on CR mappings of positive codimension. Proc. Amer. Math. Soc. 138 (2010) 605-614. MR 2557177.
Abstract, references, and article information   
View Article: PDF

[12] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information   
View Article: PDF

[13] Mario Landucci and Andrea Spiro. On the localization principle for the automorphisms of pseudoellipsoids. Proc. Amer. Math. Soc. 137 (2009) 1339-1345. MR 2465657.
Abstract, references, and article information   
View Article: PDF

[14] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Parametric representation and asymptotic starlikeness in $\mathbb {C}^n$. Proc. Amer. Math. Soc. 136 (2008) 3963-3973. MR 2425737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marco Abate and Jean-Pierre Vigué. Isometries for the Carathéodory metric. Proc. Amer. Math. Soc. 136 (2008) 3905-3909. MR 2425730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gaven Martin, Volker Mayer and Kirsi Peltonen. The generalized Lichnerowicz problem: Uniformly quasiregular mappings and space forms. Proc. Amer. Math. Soc. 134 (2006) 2091-2097. MR 2215779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Francine Meylan. Degree of a holomorphic map between unit balls from $\mathbb C^2$ to $\mathbb C^n$. Proc. Amer. Math. Soc. 134 (2006) 1023-1030. MR 2196034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jean-Pierre Rosay. Discs in complex manifolds with no bounded plurisubharmonic functions. Proc. Amer. Math. Soc. 132 (2004) 2315-2319. MR 2052407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhen-Han Tu. Rigidity of proper holomorphic mappings between equidimensional bounded symmetric domains. Proc. Amer. Math. Soc. 130 (2002) 1035-1042. MR 1873777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jörg Eschmeier and Roland Wolff. Composition of inner mappings on the ball. Proc. Amer. Math. Soc. 130 (2002) 95-102. MR 1855625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jerry R. Muir Jr. and Ted J. Suffridge. Unbounded convex mappings of the ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 3389-3393. MR 1845017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Siqi Fu. Transformation formulas for the Bergman kernels and projections of Reinhardt domains. Proc. Amer. Math. Soc. 129 (2001) 1769-1773. MR 1814109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ian Graham. Growth and covering theorems associated with the Roper-Suffridge extension operator. Proc. Amer. Math. Soc. 127 (1999) 3215-3220. MR 1618678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hidetaka Hamada. The growth theorem of convex mappings on the unit ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 1075-1077. MR 1618682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joël Merker and Francine Meylan. On the Schwarz symmetry principle in a model case. Proc. Amer. Math. Soc. 127 (1999) 1097-1102. MR 1476379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zhi Min Yan. A norm-preserving $H\sp \infty$ extension problem . Proc. Amer. Math. Soc. 121 (1994) 1049-1056. MR 1198460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Avner Dor. Continuous proper holomorphic maps into bounded domains . Proc. Amer. Math. Soc. 119 (1993) 1145-1155. MR 1162088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1